# SDR JR2R20180114299

- Difficulty date: February 14, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 63,626 hours, 53,418 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Bs 180-183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF PILOTS BRIEF CASE HOLDER,  FOUND THE AFT OTBD MOUNT ANGLE BROKEN.  REPLACED THE HOLDER ANGLE IAW SRM 51-10-2.
